Alert archive / Massachusetts / Small Craft Advisories in 2013
Small Craft Advisory 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jan 17, 2013, 3:40 AM EST. It took effect at Jan 17, 2013, 9:00 PM EST. It was in force for 64 min.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2013, 3:40 AM EST (08:40 UTC)
- In effect from
- Jan 17, 2013, 9:00 PM EST
- Expired
- Jan 17, 2013, 10:04 PM EST
- In force
- 64 min
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
222 WHUS71 KBOX 170840 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 340 AM EST THU JAN 17 2013 ANZ231>235-237-251-171645- /O.NEW.KBOX.SC.Y.0003.130118T0200Z-130119T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 340 AM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST FRIDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254>256-171645- /O.EXT.KBOX.SC.Y.0002.000000T0000Z-130119T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 340 AM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
802 WHUS71 KBOX 171755 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1255 PM EST THU JAN 17 2013 ANZ250-254>256-180200- /O.CON.KBOX.SC.Y.0002.000000T0000Z-130119T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1255 PM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>235-237-251-180200- /O.CON.KBOX.SC.Y.0003.130118T0200Z-130119T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 1255 PM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST FRIDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
816 WHUS71 KBOX 180304 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1004 PM EST THU JAN 17 2013 ANZ232>235-237-181115- /O.CAN.KBOX.SC.Y.0003.000000T0000Z-130119T0000Z/ /O.EXB.KBOX.SC.Y.0002.130118T0500Z-130118T2100Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 1004 PM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-251-181115- /O.CAN.KBOX.SC.Y.0003.000000T0000Z-130119T0000Z/ /O.EXB.KBOX.SC.Y.0002.130118T0500Z-130118T2100Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 1004 PM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254>256-181115- /O.CON.KBOX.SC.Y.0002.000000T0000Z-130119T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1004 PM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 12:50 AM EST, 2 hours 50 minutes earlier.
Area forecast discussion, Jan 17, 12:50 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1250 AM EST THU JAN 17 2013
.SYNOPSIS...
A FRONTAL PASSAGE THURSDAY MAY BRING A FEW SNOW SHOWERS TO
NORTHWEST MA AND SOUTHWEST NH...AS WELL AS GUSTY WINDS AND
COLDER TEMPERATURES. ANOTHER COASTAL STORM WILL GRAZE THE CAPE
AND ISLANDS...DROPPING ACCUMULATING SNOWFALL THURSDAY NIGHT INTO
FRIDAY MORNING. THERE WILL BE A BRIEF RETURN TO MILDER
TEMPERATURES EARLY THIS WEEKEND...THEN ANOTHER SHOT OF ARCTIC AIR
WILL MOVE IN SUNDAY THROUGH EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1250 AM UPDATE...
LOWER CLOUDS WERE SLOWLY BEGINNING TO BREAKUP ACROSS SOUTHERN NEW
ENGLAND. HOWEVER...WITH OUT A STRONG PUSH OF DRY AIR THERE WERE
AREAS OF PATCHY FOG DEVELOPING. GIVEN THAT TEMPS ARE CURRENTLY NEAR
OR BELOW FREEZING...THE THREAT FOR BLACK ICE ALONG WITH PATCHY FOG
WILL CONTINUE OVERNIGHT. ALSO...SOME MID/HIGH LEVEL CLOUDINESS WILL
ALSO OVERSPERAD PORTIONS OF THE REGION FROM THE SOUTHWEST.
LOW TEMPS SHOULD BOTTOM OUT IN THE MIDDLE TO UPPER 20S IN MANY
LOCATIONS BY DAYBREAK.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
16/12Z GUIDANCE CONTINUES TO AGREE ON A LOW PRESSURE PASSING
SOUTHEAST OF THE 40N/70W BENCHMARK THURSDAY NIGHT INTO FRIDAY.
STILL QUITE A BIT OF DIFFERENCE IN THE TRACK AND TIMING. EXPECTING
A COLD FRONT TO CROSS SOUTHERN NEW ENGLAND LATE THURSDAY...SO
WHILE PRECIPITATION MAY START AS RAIN THURSDAY EVENING IT SHOULD
END AS SNOW ACROSS THE CAPE AND ISLANDS. STILL THINKING LIGHT SNOW
ACCUMULATIONS...GENERALLY 3 INCHES OR LESS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
MODEL DISCUSSION AND PREFERENCES...
MEDIUM RANGE MODELS WERE IN GOOD AGREEMENT THROUGH THIS WEEKEND.
TIMING DIFFERENCES START TO COME INTO PLAY AS THE UPPER TROUGH
ACROSS EASTERN CANADA AND THE NORTHEAST U.S. STARTS TO SLOWLY
AMPLIFY BEGINNING EARLY NEXT WEEK...BRINGING CLIPPER TYPE SYSTEMS
CLOSER TO THE REGION. ONE OF THESE MAY POSSIBLY DEVELOP WELL OFF
THE COAST AROUND LATE MONDAY OR TUESDAY...THOUGH RATHER WIDE
VARIANCE OF SOLUTIONS YIELDS LOW CONFIDENCE. OVERALL...EXPECT A
DRY PATTERN WITH A COUPLE OF PERIODS OF LIGHT PRECIP AS WELL AS
PROGRESSIVELY COLDER TEMPERATURES AT LEAST THROUGH THIS WEEKEND.
DETAILS...
FRIDAY...AS LOW PRES MOVES OFF THE MID ATLC COAST...LEFTOVER SNOW
SHOWERS WILL EXIT DURING THE DAY. WITH GENERAL NORTHERLY WINDS IN
PLACE THROUGH MIDDAY...MAY SEE OCEAN EFFECT SNOWS LINGERING A BIT
LONGER ACROSS CAPE COD AND THE ISLANDS THROUGH MIDDAY. WINDS WILL
THEN SHIFT TO NW...WHICH WILL PUSH THE LEFTOVER PRECIP OFFSHORE.
WILL SEE BLUSTERY CONDITIONS IN PLACE WITH GUSTS UP TO 20-25 KT...
POSSIBLY UP TO 30 KT ACROSS THE OUTER CAPE AND NANTUCKET. TEMPS WILL
ONLY REACH INTO THE 20S ACROSS MOST OF THE REGION INCLUDING CAPE
COD...WITH REACHING AROUND 30 ON THE ISLANDS.
SATURDAY-SUNDAY...A W-NW FLOW ALOFT THANKS TO BROAD TROUGHING E OF
NEW ENGLAND DURING THIS TIMEFRAME. A FRONT TRIES TO APPROACH OUT OF
SOUTHERN QUEBEC AND STALLS ON SATURDAY. HIGH PRES WILL SETTLE ACROSS
THE MID ATLC COAST AND OFFSHORE...THIS WILL BRING MILDER TEMPS AS
WINDS PICK UP OUT OF THE SW ON SATURDAY. MAY SEE SW WIND GUSTS UP TO
25-30 MPH MAINLY ALONG THE S COAST...CAPE COD AND THE ISLANDS.
THE FAST FLOW ALOFT WILL BRING ANOTHER WEAK LOW THAT WILL MOVE OUT
OF THE GREAT LAKES LATER SAT...WITH CLOUDS MOVING IN DURING THE DAY.
THE LOW WILL DEEPEN A BIT AS IT CROSSES N NY STATE BY SUNDAY
MORNING. MOST OF THE ENERGY AND MOISTURE WILL REMAIN WELL N OF THE
REGION...BUT COULD SEE SOME WIDELY SCT SNOW SHOWERS INTO S NH/N MA.
ASSOCIATED COLD FRONT WILL MOVE THROUGH DURING THE DAY WHICH WILL
USHER IN ANOTHER ROUND OF COLDER AIR ALONG WITH BLUSTERY W-NW WINDS
ESPECIALLY LATER SUN AND SUN NIGHT.
EXPECT HIGHS ON SAT TO REACH THE MID 30S TO MID 40S...THEN TO THE
30S TO LOWER 40S EARLY ON SUN...THEN WILL FALL DURING THE
AFTERNOON.
MONDAY-TUESDAY...MODELS CONTINUE TO DIVERGE WITH THEIR SOLUTIONS
MAINLY ON TIMING FOR A WEAK CLIPPER TYPE LOW MOVING OUT OF THE GREAT
LAKES. LEANED TOWARD HPC COMPROMISE FOR THIS TIMEFRAME. EXPECT THE
LOW TO MOVE OFF THE COAST...PASSING S OF NEW ENGLAND MON NIGHT INTO
TUESDAY. NEED TO MONITOR THIS LOW FOR POSSIBLE DEVELOPMENT. FOR
NOW...HAVE MENTIONED LOW CHANCE POPS WITH THE BEST CHANCE ALONG THE
COAST. THE LOW SHOULD EXIT DURING TUE...BUT MAY STILL SEE OCEAN
EFFECT SNOW SHOWERS ACROSS THE CAPE AND ISLANDS INTO TUE NIGHT.
EXPECT HIGHS ONLY IN THE 20S TO AROUND 30 FOR MOST AREAS...BUT MAY
NOT CRACK 20 ACROSS THE HIGHER TERRAIN WELL INLAND ON TUESDAY.
WEDNESDAY...LARGE HIGH PRES WILL BUILD ACROSS THE EASTERN HALF OF
THE U.S...SINKING TOWARD THE MID ATLC COAST. THIS MAY MEAN ANOTHER
WEAK CLIPPER WORKING OUT OF THE LAKES TOWARD THE REGION...THOUGH LOW
CONFIDENCE ON TIMING.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
OVERVIEW...HIGH CONFIDENCE IN OVERALL TRENDS BUT LOWER
CONFIDENCE IN EXACT TIMING. WIDESPREAD MVFR TO IFR CONDITIONS
SHOULD IMPROVE THROUGH 12Z THIS MORNING...BUT PATCHY FOG MAY STILL
RESULT IN LOCALIZED IFR CONDITIONS IN THE TYPICALLY PRONE LOCATIONS
THROUGH 12Z. OTHERWISE...VFR CONDITIONS AFTER 12Z THIS MORNING AND
INTO TONIGHT FOR MOST LOCATIONS. HOWEVER...A PERIOD OF MVFR
CONDITIONS IN SNOW SHOWERS ARE POSSIBLE TONIGHT ALONG THE FAR
SOUTHEAST NEW ENGLAND COAST. THE BEST CHANCE FOR THIS WILL BE
ACROSS THE CAPE/NANTUCKET. ANY MVFR CONDITIONS IN THIS REGION
SHOULD IMPROVE TO VFR SOMETIME FRIDAY MORNING.
KBOS TAF...HIGH CONFIDENCE IN TAF.
KBDL TAF...HIGH CONFIDENCE IN TAF BUT LOWER CONFIDENCE IN TRENDS.
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
SATURDAY AND SUNDAY...MODERATE CONFIDENCE. MAINLY VFR CONDITIONS.
LOW PROB FOR MVFR CIGS/VSBYS IN WIDELY SCT SNOW SHOWERS ACROSS S
NH/N AND W MA SAT NIGHT...WHICH MAY REACH AS FAR S AS THE MASS PIKE
SUN. IF ANY OCCUR...EXPECT IMPROVING CONDITIONS SUN NIGHT. SW
WINDS GUSTING UP TO AROUND 25 KT DURING SAT.
MONDAY...LOW TO MODERATE CONFIDENCE. MAINLY VFR CONDITIONS EARLY
THEN LOCALLY LOWERING TO MVFR IN WIDELY SCT SNOW SHOWERS.
&&
.MARINE...
SMALL CRAFT ADVISORIES CONTINUE FOR SEAS ABOVE THE 5 FT CRITERIA
ACROSS PORTIONS OF THE OUTER COASTAL WATERS. EXPECTING WEST WINDS TO
DEVELOP OVERNIGHT AND INCREASE TO 10-15 KT WITH GUSTS NEAR OR JUST
ABOVE 20 KNOTS. ANOTHER STORM IS EXPECTED TO PASS SOUTHEAST OF THE
40N/70W BENCHMARK LATE THURSDAY INTO THURSDAY NIGHT. THIS WILL
RESULT IN BUILDING SEAS...INCREASING WINDS AND POOR VISIBILITY.
THERE IS ALSO A LOW PROBABILITY OF FREEZING SPRAY THURSDAY NIGHT
INTO FRIDAY MORNING ACROSS PORTIONS OF THE SOUTHEASTERN WATERS AND
BAYS. SOME GALE FORCE GUSTS ARE POSSIBLE LATE THURSDAY NIGHT INTO
FRIDAY AS WELL. CONFIDENCE IS NOT YET HIGH ENOUGH TO ISSUE A GALE
WATCH FOR THIS POTENTIAL.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRIDAY...HIGH CONFIDENCE. NW WINDS GUSTING UP TO GALE FORCE ON THE
OUTER WATERS EARLY...THEN DIMINISHING.
SATURDAY...MODERATE CONFIDENCE. GUSTY SW WINDS WILL LIKELY REACH
GALE FORCE ACROSS THE OUTER WATERS DUE TO TIGHT PRESSURE GRADIENT
FROM APPROACHING SYSTEM. SEAS WILL ALSO INCREASE IN RESPONSE.
SUNDAY...MODERATE CONFIDENCE...STRONG COLD FRONT WILL PUSH ACROSS
THE WATERS ON SUNDAY INCREASING THE PROB OF W-NW GALES FOR ALL
WATERS.
MONDAY...MODERATE CONFIDENCE. W-NW WILL DIMINISH...BUT WILL REMAIN
AOA SMALL CRAFT CRITERIA. SEAS WILL ALSO REMAIN AOA 5 FT ON THE
OUTER WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR ANZ250-
254>256.
&&
SYNOPSIS...BELK/EVT
NEAR TERM...FRANK
SHORT TERM...BELK
LONG TERM...EVT
AVIATION...FRANK/EVT
MARINE...FRANK/EVT/BELKHazardous weather outlook, Jan 16, 7:04 PM EST, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 704 PM EST WED JAN 16 2013 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-180015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 704 PM EST WED JAN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PATCHY BLACK ICE MAY FORM ON UNTREATED ROADWAYS AND SIDEWALKS OVERNIGHT AS TEMPERATURES FALL BELOW FREEZING...ESPECIALLY WELL INLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-180015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 704 PM EST WED JAN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A MODERATE PROBABILITY OF SW GALES ON SATURDAY AS WELL AS NW GALES ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 4:13 PM EST | Winter Weather Advisory | BOX | Barnstable, Dukes, Nantucket | 16 hr |
Nearby
Small Craft Advisories in Massachusetts, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.